Cookies?
Library Header Image
LSE Research Online LSE Library Services

A nonparametric prewhitened covariance estimator

Xiao, Z and Linton, Oliver (2002) A nonparametric prewhitened covariance estimator. Journal of Time Series Analysis, 23 (2). pp. 215-250. ISSN 0143-9782

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1259/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only